# SDR SWIA201332605

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 30,398 hours, 41,492 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT MAIN LANDING WOULD NOT RETRACT, ACCOMPANIED BY LOUD GRINDING NOISE.  (FLT 5323)  PERFORMED MULTIPLE GEAR EXTENSIONS AND RETRACTIONS.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED BOTH SEQUENCE VALVES ON LEFT MAIN GEAR FOR TROUBLESHOOTING PURPOSES, IAW AMM.
